# SDR FDEA201104121452

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N536681
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP RT TRANSITION PANEL FROM STA 645.75 - STA 765.75 HAS   CORROSION.  CORRODED TRANSITION PANEL FROM STA 645.75 TO STA 765.75.  R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
